Explicit relations for the modified degenerate Apostol-type polynomials

Burak Kurt

Öz


Recently, the degenerate Bernoulli numbers and polynomials and the degenerate Euler numbers and polynomials have been studied by several authors. In this paper, we consider the modified Apostol-Bernoulli polynomials and the modified Apostol-Euler polynomials. We give explicit relation for the modified degenerate Bernoulli polynomials and the modified degenerate Euler polynomials. Also, we prove some identities between the modified Apostol-Bernoulli polynomials and the degenerate Stirling numbers of two kinds.

Tam Metin:

PDF

Referanslar


Carlitz L., A note on Bernoulli and Euler polynomials of the second kind, Scripta Mathematica, 25, 323-330, (1961).

Carlitz L., Degenerate Stirling, Bernoulli and Eulerian numbers, Utilitas Mathematica, 15, 51-88, (1979).

Dolgy D.V., Kim T., Known H.-In and Seo J.J., On the modified degenerate Bernoulli polynomials, Advanced Studies in Contemporary Mathematics, 26, 1-9, (2016).

He Y., Araci S. and Srivastava H.M., Some new formulas for the products of the Apostol type polynomials, Advances in Difference Equations, 2016, Article ID 287, 1-18, (2016).

Kim T., Kim D.S. and Kwon H.-In, Some identities relating to degenerate Bernoulli polynomials, Filomat, 30, 905-912, (2016).

Kim T. and Seo J.J., On generalized degenerate Bernoulli numbers and polynomials, Applied Mathematical Sciences, 9, 120, 5969-5977, (2015).

Kim T., Degenerate Bernoulli polynomials associated with p-adic invariant integral on ℤ_{p}, Advanced Studies in Contemporary Mathematics, 25, 3, 273-279, (2015).

Kwon H.-In, Kim T. and Seo J.J. , Modified degenerate Euler polynomials, Advanced Studies in Contemporary Mathematics, 26, 203-209, (2016).

Kurt B., Some relationships between the generalized Apostol-Bernoulli and Apostol-Euler polynomials, Turkish Journal of Analysis and Number Theory, 1, 1-7, (2013).

Kurt B., On the multiple sums of Bernoulli, Euler and Genocchi polynomials, International Journal of Mathematical Analysis, 7, 373-377, (2013).

Liu H. and Wong W., Some identities on the Bernoulli, Euler and Genocchi polynomials via power sum and alternate power sums, Discrete Mathematics, 309, 3346-3363, (2009).

Luo Q.-M., The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order, Integral Transforms and Special Functions, 20, 337-391, (2009).

Luo Q.-M., Multiplication formulas for Apostol-type polynomials and multiple alternating sums, Mathematical Notes, 91, 1, 46-51 (2012).

Luo Q.-M. and Srivastava, H.M., Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, Journal of Mathematical Analysis Applications, 308, 290-302, (2005).

Ozden H., Simsek Y. and Srivastava H.M., A unified representation of generating functions of the generalized Bernoulli, Euler and Genocchi polynomials,Computer & Mathematics with Applications, 5, 390-444, (2011).

Srivastava H.M., Some generalization and basic (or q-) extension of the Bernoulli, Euler and Genocchi polynomials, Applied Mathematics & Information Science, 5, 390-444, (2011).

Srivastava H.M. and Choi J., Series associated with the zeta and related functions, Kluwer Academic Publishers, Dordrecht, Boston and London, 2001.

Srivastava H.M., Kurt B. and Simsek Y., Some families of Genocchi type polynomials and their interplation functions, Integral Transforms and Special Functions, 23, 919-938, (2012).

Srivastava H.M., Kurt B. and Kurt V., Identities and relations involving the modified degenerate Hermite-based Apostol-Bernoulli and Apostol-Euler polynomials, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, doi: 10.1007/s13398-018-0549-1, (2018).

Qi F., Dolgy D.V., Kim T. and Ryoo C.S., On the partially degenerate Bernoulli polynomials of the first kind, Global Journal of Pure and Applied Mathematics, 11, 4, 2407-2412, (2015).

Yang S.-L., An identities of symmetry for the Bernoulli polynomials, Discrete Mathematics., 308, 550-554, (2008).

Young P.T., Degenerate Bernoulli polynomials generalized factorial sums and their applications, Journal of Number Theory, 128, 738-758, (2008).

Wu M. and Pan H., Sums of products of the degenerate Euler numbers, Advances in Difference Equations, 2014, (2014,40).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2018 Burak KURT

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.